# SDR SIMA20141008001

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,180 hours, 20,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION QA FOUND FRAME 65 SHEAR CLIP CORRODED AT LOWER FWD CORNER OF CARGO DOOR CUT OUT & CHAFE BETWEEN STRINGER 14L & 15L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO FRAME 65 SHEAR CLIP IAW ERS-EM-53MR-787. SHEAR CLIP 145-25178-001.
